# SDR SWIA200617367

- Difficulty date: October 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 22,400 hours, 31,138 cycles
- Engine: Pwa PW118B
- System (JASC): 5260 · Entrance Stairs
- Part: Arm
- Condition: Corroded
- Location: Step Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER PAX DOOR STEP ACTUATOR ARM CORRODED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CENTER PAX DOOR STEP ACTUATOR ARM WITH SERVICEABLE ARM IAW 57-13-00.
